On age distribution in population growth

Ramakrishnan, Alladi ; Srinivasan, S. K. (1958) On age distribution in population growth Bulletin of Mathematical Biology, 20 (4). pp. 289-303. ISSN 0092-8240

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k70k848672223u...

Related URL: http://dx.doi.org/10.1007/BF02477887


The statistical problem of age distribution in population growth involves the well known difficulties in mathematical probability of defining the distribution of a discrete number of random points (individuals) in a continuous parametric space (age). The assumption of the possibility of multiple births makes the problem more complicated, and we are constrained to introduce the concept of multiple points. This leads to an extension of the method of product densities devised earlier for the treatment of population problems. The paper deals with such an extension and as an example of the application of this method the population problem with twins is discussed.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36040
Deposited On:25 Apr 2011 08:45
Last Modified:28 Apr 2011 10:18

Repository Staff Only: item control page